American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Gyula Károlyi and Zoltán Lóránt Nagy. A simple proof of the Zeilberger--Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 142 (2014) 3007-3011.
Abstract, references, and article information   
View Article: PDF

[2] Wenchang Chu and Chenying Wang. Bilateral $q$-Watson and $q$-Whipple sums. Proc. Amer. Math. Soc. 139 (2011) 931-942. MR 2745645.
Abstract, references, and article information   
View Article: PDF

[3] Dominique Foata and Guo-Niu Han. The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials. Proc. Amer. Math. Soc. 138 (2010) 385-393. MR 2557155.
Abstract, references, and article information   
View Article: PDF

[4] Yoshihiro Takeyama. A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2997-3002. MR 2506458.
Abstract, references, and article information   
View Article: PDF

[5] Hei-Chi Chan. From a Ramanujan-Selberg continued fraction to a Jacobian identity. Proc. Amer. Math. Soc. 137 (2009) 2849-2856. MR 2506441.
Abstract, references, and article information   
View Article: PDF

[6] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pavel Etingof and Igor Pak. An algebraic extension of the MacMahon Master Theorem. Proc. Amer. Math. Soc. 136 (2008) 2279-2288. MR 2390493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dominique Foata and Guo-Niu Han. Signed words and permutations, I: A fundamental transformation. Proc. Amer. Math. Soc. 135 (2007) 31-40. MR 2280171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ira M. Gessel and Guoce Xin. A short proof of the Zeilberger-Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 134 (2006) 2179-2187. MR 2213689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kenneth B. Stolarsky. $q$-analogue triangular numbers and distance geometry . Proc. Amer. Math. Soc. 125 (1997) 35-39. MR 1377009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jane Friedman and Doron Zeilberger. A generalization of Odlyzko's conjecture: the coefficients of $(1-q)\sp j/((1-q\sp {2n})\cdots(1-q\sp {2n+2j}))$ alternate in sign . Proc. Amer. Math. Soc. 118 (1993) MR 1134625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francesco Brenti. Unimodal polynomials arising from symmetric functions . Proc. Amer. Math. Soc. 108 (1990) 1133-1141. MR 993741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dennis Stanton and Doron Zeilberger. The Odlyzko conjecture and O'Hara's unimodality proof . Proc. Amer. Math. Soc. 107 (1989) 39-42. MR 972238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michelle L. Wachs. On $q$-derangement numbers . Proc. Amer. Math. Soc. 106 (1989) 273-278. MR 937015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mizan Rahman. A projection formula for the Askey-Wilson polynomials and an application . Proc. Amer. Math. Soc. 103 (1988) 1099-1107. MR 954990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. M. Srivastava. A transformation for an $n$-balanced $\sb 3\Phi\sb 2$ . Proc. Amer. Math. Soc. 101 (1987) 108-112. MR 897079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kung-Wei Yang. A $q$-polynomial identity . Proc. Amer. Math. Soc. 95 (1985) 152-154. MR 796465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mizan Rahman. A simple evaluation of Askey and Wilson's $q$-beta integral . Proc. Amer. Math. Soc. 92 (1984) 413-417. MR 759666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert L. Lamphere. Elementary proof of a formula of Ramanujan . Proc. Amer. Math. Soc. 91 (1984) 416-420. MR 744641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Krattenthaler. A new $q$-Lagrange formula and some applications . Proc. Amer. Math. Soc. 90 (1984) 338-344. MR 727262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1